# SDR USAABB00123

- Difficulty date: December 29, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683218
- Condition: Faulty
- Location: Fuselage
- Part time: 21,303 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 12 - EN ROUTE PHL-MAD, CREW RECEIVED AUTO-PRESSURIZATION FAULTS ON BOTH PRESSURIZATION CONTROLLERS.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE OUTFLOW VALVE.  (M)
